# SDR IPXA2021031166727

- Difficulty date: February 20, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785502
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3FWD CABIN COURIER FLOOR PANEL WSP0785-502 HAS CORROSION.REPAIRED CORRODED FWD CABIN FLOOR PANEL IAW VT-SAA EA011-5320-01-A8924 REV I/R AND UPS EO MD11-5320-79598-A (MINOR).
